# SDR AWXA200601111

- Difficulty date: June 25, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654585548
- Condition: Corroded
- Location: Bs 988-1003
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN RT FUSELAGE LOWER CHORD LIVR T SUPPORT AT B/S 988 1003 STR 17R RDL 47 WL 208.  REMOVED CORROSION IAW B737-300 SRM 51-10-02-06 PARA 14 FIG 1 AND 5, ORIGINAL MATERIAL THICKNESS .094, MAT LOSS .025, OUT OF LIMITS IAW B737-300 SRM 53-10-15- IN FIG 101 SHEET 13.  FABED NEW MAIN CABIN RT FUSE INNER CHORD LWR "T" SUPPORT BS 998-1003 STR 17R RBC 47 IAW B737-300 SRM 51-30-01-6 FIL 7.  TREATED, PRIMED, TOP COATED IAW B737-300 SRM 51-20-01-06, AMM 51-21-99-7 SUNDISK 32 -026 - 000.
